|Get back in shape
Dec 9, 2012
Good evening, I'm 35 and I've been HIV+ for the last 3 years and a half and just started treatment a month ago (Atripla). I'm eating quite healthy and go to the gym to exercise but I lost and keep losing weight (ectomorph). I'm thinking of taking testosterone or something else for a while to help me get back in shape. What do u think? Thanks for your help
| Response from Mr. Vergel
I would not recommend starting testosterone without consulting a physician and getting your blood level checked. If your total testosterone blood level is above 500 ng/dl and you have no sexual dysfunction, do not use testosterone.
You may not be eating enough calories or exercising too much. Just make sure you try to follow the suggestions listed in these two articles that I wrote to summarize diet and exercise tips.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.